Title: Scattering characteristics of two-dimensionally periodic impedance surface
Authors: Hwang, RB
友訊交大聯合研發中心
D Link NCTU Joint Res Ctr
Keywords: impedance boundary condition;periodic impedance boundary condition;scattering and diffraction;two-dimensionally (2-D) periodic impedance surface
Issue Date: 1-Oct-2000
Abstract: We present here an exact formulation for the three-dimensional (3-D) boundary-value problem of plane wave scattering by a two-dimensionally (2-D) periodic impedance surface in a uniform medium. The scattering characteristics of such a structure are rigorously analyzed in terms of the complete set of both TE- and TM-polarized plane waves in the uniform medium. Extensive numerical results are given to illustrate physical phenomena associated with the structure.
URI: http://dx.doi.org/10.1109/8.899668
http://hdl.handle.net/11536/30233
ISSN: 0018-926X
DOI: 10.1109/8.899668
Journal: IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION
Volume: 48
Issue: 10
Begin Page: 1521
End Page: 1527
Appears in Collections:Articles


Files in This Item:

  1. 000166824300004.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.